# SDR SIMA202001076002

- Difficulty date: January 6, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 37,144 hours, 32,079 cycles
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Part number: 7021170951
- Part serial: 00030589
- Condition: Failed
- Location: Flt Guidance
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA AND GATE AGENT REPORTED 'BURNING SMELL" IN FORWARD CABIN TAXIING UP TO THE GATE.-C/A-FOUND STRONG ELECTRICAL SMELL COMING FROM FLIGHT GUIDANCE CONTROLLER (FGC). REMOVED AND REPLACED FGC IAW AMM 22-11-01. OPERATIONAL CHECKS GOOD.
